Loading...

per page

Filter By

Recently Viewed

GKC15489   GlaxoSmithKline plc
Login For Pricing
Advil Ibuprofen Tablets - For Pain, Headache, Backache, Menstrual Cramp, Joint Pain, Fever - 1 Box - 50
Advil stops pain where it starts, providing a powerful pain reliever. Whether you have a headache, muscle ache, backache, toothache, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, Advil brings relief where you need it. This pain medicine and fever reducer is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet contains 200 mg. of ibuprofen, a non-steroidal, anti-inflammatory drug (NSAID). Coated Advil tablets are easy to swallow, providing relief that lasts for up to 6 hours. Advil has provided safe, effective pain relief for more than 35 years.
  • Ibuprofen,Tablets,Dispenser Box,200Mg,2/Pk,50 Doses/Bx,Red
  • Advil Ibuprofen Tablets - For Pain, Headache, Backache, Menstrual Cramp, Joint Pain, Fever - 1 Box - 50
  • Advil Ibuprofen Tablets
UPSOK NonReturnable
564070   Johnson & Johnson Consumer Inc.
Login For Pricing
Tylenol Extra Strength Caplets
For Headache, Fever, Muscular Pain, Backache, Arthritis, Common Cold, Toothache, Premenstrual Cramp, Menstrual Cramp - 50 / Box - 2 Per Packet
  • Acetaminophen provides temporary relief of minor aches and pains and helps reduce fever
  • Extra-strength caplet with 500 mg of acetaminophen for effective, lasting pain relief - excellent safety profile when used as directed
  • Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold
UPSOK
1389070   Omar, Inc.
Login For Pricing
Omar First Aid Kit
326 x Piece(s) For 100 x Individual(s) - 1
UPSOK MinorityOwned
100456   Acme United Corporation
Login For Pricing
Advil Liqui-Gels Single Packets
For Headache, Toothache, Backache - 50 / Box
  • Liquid-filled capsules are clinically proven to work faster and stronger on tough pain
  • Provides up to 8 hours of continuous pain relief
  • Each dose of 2 tablets comes individually wrapped
UPSOK
344521   First Aid Only, Inc
Login For Pricing
First Aid Only 25 Person Bulk First Aid Kit
107 x Piece(s) For 25 x Individual(s) - 2.5" Height x 8.4" Width x 9" Depth Length - Plastic Case - 1 Each
  • For contractors, companies up to 25 employees and more
  • Federal OSHA recommendations
  • Water-resistant plastic case with carrying handle is wall-mountable
UPSOK
744125   Medline Industries, Inc
Login For Pricing
Curad Sterile Alcohol Swabs
1" Width x 1" Depth Length - 200 / Box
  • Two-ply CURAD® pads are made with 70% isopropyl alcohol
  • Offers exceptional cleansing action
UPSOK
100528   Acme United Corporation
Login For Pricing
PhysiciansCare Ibuprofen Tablets
For Headache, Muscular Pain, Toothache, Arthritis, Backache, Menstrual Cramp - 50 / Box
  • Acts as an anti-inflammatory, fever reducer and pain reliever
  • Temporarily relieves headache, muscular aches, toothache, minor arthritis pain, backaches and more
  • Each dose of 2 tablets is individually wrapped
UPSOK
402861   Johnson & Johnson Consumer Inc.
Login For Pricing
Motrin IB Ibuprofen Tablets
For Headache, Muscular Pain, Backache, Toothache, Arthritis, Common Cold, Menstrual Cramp, Fever - 50 / Box - 2 Per Packet
  • Helps provide effective relief from minor aches and pains so you and your family can take control of their pain
  • Helps temporarily reduce fever and offers pain relief from the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps
  • Each Motrin IB tablet contains 200 mg of ibuprofen to help stop pain at its source and provide powerful relief when it counts
UPSOK
100512   Bayer AG
Login For Pricing
Aleve Pain Reliever Tablets
For Arthritis, Headache, Muscular Pain, Toothache, Backache, Common Cold, Menstrual Cramp, Fever - 50 / Box
  • Temporarily relieves minor aches and pains with the strength to last all day
  • Contains naproxen sodium for fast, effective pain relief
  • Tablets come individually wrapped
UPSOK
210406   Acme United Corporation
Login For Pricing
PhysiciansCare Ibuprofen Individual Dose Packets
For Headache, Muscular Pain, Toothache, Arthritis, Backache, Menstrual Cramp, Fever - 125 / Box
  • Contains the same active ingredients as the leading national brands
  • Anti-inflammatory, fever reducer and pain reliever
  • Temporarily relieves headaches, muscular aches, toothaches, backaches and menstrual cramps
UPSOK

Total: 74 items

1 | 2 | 3 | 4 | 5 | Next | »
Categories ( 74 )
First Aid Kits
Medicine
 
Manufacturers ( 74 )
First Aid Only, Inc(29)
Acme United Corporation(15)
GlaxoSmithKline plc(9)
Johnson & Johnson Consumer Inc.(8)
Lil' Drug Store Products, Inc(7)
Medline Industries, Inc(2)
Omar, Inc.(1)
Bayer AG(1)
Vi-Jon(1)
Gojo Industries, Inc(1)
 
Brand Name ( 74 ) +
Diverse Supplier ( 74 ) +
Product Type ( 74 ) +
Country of Origin ( 36 ) +
Application/Usage ( 36 ) +
Recycled ( 35 ) +
Medicine Type ( 32 ) +
Number of Pieces ( 30 ) +
Product Color ( 28 ) +
Made in USA ( 17 ) +
Case Style ( 15 ) +
Flavor ( 8 ) +
Item(s) : 0
0

ABOUT

CONTACT

SPECIAL DIVISIONS

SPECIAL DIVISIONS

.

CATEGORIES
First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid First Aid